Unfortunately, depression is a potential side effect of Kadian. If you have been misusing your or someone else’s Kadian prescription, it is time to seek help. Call 800-584-3274 Who Answers? now to find safe, reliable rehab programs.
Kadian and Depression
Kadian is an opioid drug, and like all opioids, it has the potential to cause depressive symptoms or to worsen an existing mood disorder like major depression or generalized anxiety disorder (GAD). According to the U.S. Food and Drug Administration, depression is one of the psychological side effects associated with the drug. People who already suffer from one of these disorders often need to be careful when taking a medication like Kadian.
In addition, one of the most common problems associated with the drug is the depression that can occur as a result of one’s dependence on Kadian. Opioid drugs cause an intense dependence syndrome, and if an individual suddenly stops taking a drug of this type after taking it often and for a long period of time, it can quickly lead to feelings of hopelessness, sadness, and emptiness.
How Can I Know I’m Experiencing Kadian-Related Depression?
Ask yourself a few simple questions in order to determine if your Kadian use may be causing potential side effects that are related to depression.
- Do you feel hopeless, worthless, or unhappy very often?
- Did these feeling coincide with your use of Kadian or start when you began using the drug?
- Did these feelings worsen when you stopped using the drug?
- Do you feel like you only feel happy or good when you are on Kadian?
If you answered yes to any of these questions, there is a strong possibility that the drug has caused you to experience depressive symptoms. This means it is time to seek help.
Getting Help for Kadian-Related Depression
According to the National Library of Medicine, “Anyone going through detox for opiates should be checked for depression,” even if they were taking the drug as prescribed. Your doctor will be able to recommend certain treatments that will help you safely navigate your withdrawal from Kadian as well as your depressive symptoms, possibly including:
If you were abusing your medication, however, it is extremely important that you receive professional treatment in a rehab center. This way, you can learn the ways to avoid opioid abuse in the future and to safely recover from your substance use disorder. In addition, you may want to choose a more intensive rehab center, like an inpatient program, because these facilities are usually more equipped to treat addiction and mental disorders simultaneously, which is what will be required for your safe recovery.
Start Your Recovery Now
Let us help you recover as safely and effectively as possible from your opioid use disorder and depressive symptoms and to make sure you will be able to put an end to your opioid abuse. Call 800-584-3274 Who Answers? now for help finding rehab centers that will suit your needs.